# SDR CALA0100943

- Difficulty date: October 11, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 11,031 hours, 2,915 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Bottle
- Part number: 416N222019
- Part serial: ALT216A3669
- Condition: Inoperative
- Location: Overwing Slide
- Part time: 11,031 hours, 2,915 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT OVERWING SLIDE BOTTLE PRESSURE WOULD NOT TEST.  THE SLIDE BOTTLE WAS REMOVED AND REPLACED IAW MM 25-65-02 AND OPERATION CHECKED GOOD.
